# SDR ASAA2018012323275

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 32,992 hours, 11,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT FWD (L1) EMERGENCY SLIDE LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED L1 EMERGENCY SLIDE LIGHT BULB REF AMM 33-51-04. OPS CHECK GOOD.
